Top answers from doctors based on your search:
Disclaimer

Can I stop Seraquel

A 41-year-old member asked:
Dr. Evan Altman
18 years experience Psychiatry
Discontinuing med: It is recommended to discuss with your doctor/prescriber before discontinuing a medication. If/when you do this, it is recommended to taper/slowly low ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Dangerous combo: Stopping the "roofies" is a good idea, but this is a dangerous combination because of the sedation involved. Please discuss with your own physician, ... Read More
1
1 comment
2
2 thanks
A 34-year-old female asked:
Dr. Nicole Carlberg
18 years experience Psychiatry
Multiple factors: Every person is unique and as such will have their own unique experience to medications. You did not describe the symptoms you are asking about have ... Read More
2
2 thanks
A 23-year-old male asked:
Dr. Daryl Tanski
Specializes in Psychiatry
Quickly: Seroquel (quetiapine) would be out of the blood steam approximately 35 hours after the last dose.
A female asked:
Dr. Prakash Ettigi
50 years experience Psychiatry
Yes.: You can safely stop it and most people will have no problems. To be extra careful you can break the tablet in half and take a half tablet for 2 days a ... Read More
A 23-year-old male asked:
Dr. Catherine Shaw
35 years experience Clinical Psychology
Best to taper: You are on relatively low dosage. However, to reduce untoward side effects reduce by 25mg every 2nd day. I am not a psychiatrist so its best if you co ... Read More
A 27-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
They could: You haven't specified what symptoms you were having that caused your doctor to prescribe Seroquel (quetiapine). Seroquel (quetiapine) is often prescr ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
This varies from : Person to person. The medical model of weight loss = calories consumed - calories lost through rest and activity is giving way to a new model that tak ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Can take 1-3 weeks: It usually takes one to three weeks but sometimes longer depending on the severity of your illness and the response to the medication. Just be patient ... Read More
A 27-year-old female asked:
Dr. Amanda Itzkoff
17 years experience Psychiatry
Stop my own seroquel (quetiapine): I'm glad you sought treatment for your bipolar disorder! It is very important to discuss any changes in your med regimen with your treating doc. Even ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month